Open Access
2006/2007 On measures of chaos for distributionally chaotic maps.
Katarína Janková
Author Affiliations +
Real Anal. Exchange 32(1): 213-220 (2006/2007).


Let $f$ be a distributionally chaotic map of the interval such that the endpoints of the minimal periodic portions of any basic set are periodic. Then the principal measure of chaos, $\mu _p(f)$, is not greater than twice the spectral measure of chaos $\mu _s(f)$. This proves an assertion of Schweizer et al. in a special case.


Download Citation

Katarína Janková. "On measures of chaos for distributionally chaotic maps.." Real Anal. Exchange 32 (1) 213 - 220, 2006/2007.


Published: 2006/2007
First available in Project Euclid: 17 July 2007

zbMATH: 1116.37014
MathSciNet: MR2329232

Primary: 26A18 , 58F08 , 58F13

Keywords: distributional chaos

Rights: Copyright © 2006 Michigan State University Press

Vol.32 • No. 1 • 2006/2007
Back to Top